The Boltzmann equation without angular cutoff in the whole space: II, Global existence for hard potential

Radjesvarane Alexandre Yoshinori Morimoto Seiji Ukai C-J Xu Tong Yang

Analysis of PDEs mathscidoc:1912.43943

Analysis and Applications, 9, (2), 113-134, 2011.4
As a continuation of our series works on the Boltzmann equation without angular cutoff assumption, in this part, the global existence of solution to the Cauchy problem in the whole space is proved in some suitable weighted Sobolev spaces for hard potential when the solution is a small perturbation of a global equilibrium.
No keywords uploaded!
[ Download ] [ 2019-12-24 21:08:18 uploaded by Tong_Yang ] [ 192 downloads ] [ 0 comments ]
@inproceedings{radjesvarane2011the,
  title={The Boltzmann equation without angular cutoff in the whole space: II, Global existence for hard potential},
  author={Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, C-J Xu, and Tong Yang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210818902056507},
  booktitle={Analysis and Applications},
  volume={9},
  number={2},
  pages={113-134},
  year={2011},
}
Radjesvarane Alexandre, Yoshinori Morimoto, Seiji Ukai, C-J Xu, and Tong Yang. The Boltzmann equation without angular cutoff in the whole space: II, Global existence for hard potential. 2011. Vol. 9. In Analysis and Applications. pp.113-134. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191224210818902056507.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved